MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION
Model Number 6371
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient's left extension was having high impedances.Surgical intervention was undertaken wherein the extension was explanted and replaced.During the procedure, a wire was observed to be sticking out of the extension.Investigation was unable to identify which extension attributed to the issue.Therapy was restored post-op.
 
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).Additional components potentially involved in the event include: common device name: dbs extension, model: 6371, udi: (b)(4), serial: (b)(6), batch: 6272519.
 
Additional Manufacturer Narrative
Lead and ipg replacement was reported to abbott.The issue was resolved.The results of the investigation are inconclusive since the device was not returned for analysis or disposal.The cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24070697
Report Number1627487-2026-00236
Device Sequence Number10267167
Product Code MHY
UDI-Device Identifier05415067020307
UDI-Public(01)05415067020307(10)6272519(17)200115
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model Number6371
Device Catalogue Number6371
Device Lot Number6272519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexUnknown